Bipolar Disorder Community
Abilify?
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Abilify?

I just got Abilify about an hour ago my boyfriend is getting it filled now does anyone know anything about it
Does it help? any side effects?
By the way i don't think i am bipolar but it is for depression and my mood!!
thank you all!!
Related Discussions
6 Comments Post a Comment
Blank
662273_tn?1225158388
I was on 15 mg, but it didn't matter how low I went because I had the incessant urge to jog, move, fiddle--my muscles jerked.  I had to get off.  It might work for you so give it a try.  Good luck.
Blank
607502_tn?1288251140
Abilify has a lot of information on the web about side effects and a quick google may work well, always remember that side effects are not all going to happen to you or even likely - Abilify is well liked and fairly safe compared to some of the AP and AC drugs like Geodon and Risperdal.
Blank
Avatar_f_tn
I've taken Abilify for yrs & love it. I have none of the side effects
I had on other drugs.
Try it! Tres
Blank
377600_tn?1225167036
I wasn't able to take Abilify or Geodon, but Risperdal worked well for me.  Try it and see how it goes:)
Blank
663901_tn?1232653271
I was on Abilify for a few weeks but found that it was not effective.  I was on Seroquel for a several months but went off due to weight gain.  Was switched over to Geodon, which was the worst drug I was ever on.  The side effects were alarming.  I'm now back on the Seroquel 200mg/day and find that it stabilizes my mood, and helps me to sleep, which has always been a huge issue.  

Unfortunately medication is trial and error.  It's when you get a med that's definitely an error (Geodon for me), that makes it scary and seem very hopeless... You'll need to keep a very frank and open line of discussion with your doctor and let him/her know any side effects you may be having.  Even the most minor thing you should report.  It will be the only way to effectively manage and find a medication that works best for you.

Good luck!
Blank
Avatar_f_tn
At first for a few weeks it made me really tired. So I started taking it at night. Then it started causing sleep problems, so I switched to mornings.
It took awhile for it to actually work. Now I'm at 4mg a day and it seems to be working for the most part. I also take 60mg of latuda at night.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_m_tn
Blank
weaver71
Other
574118_tn?1305138884
Blank
adel_ezz
cairo, Egypt
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
skibunny24
Avatar_f_tn
Blank
JE55LEW
MANCHESTER, United Kingdom